# SDR UIEA2017120202339

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,498 hours, 20,080 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 5022
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR FAILED IN FLIGHT ( TRANSFERRRED TO MDDR 86734 PER MEL 34-43-01-02  LOGPAGE 924927 ITEM #6: REMOVED AND REPLACED DRIVE UNIT IAW 767 AMM 34-43-05 OPS CHECKS GOOD  THIS CLEARS MDDR86734 )
